Skip to main content
×
Home
Information
Journal of the Australian Mathematical Society
  • ISSN: 1446-7887 (Print), 1446-8107 (Online)
  • Frequency: 6 issues per year
The Journal of the Australian Mathematical Society is the oldest journal of the Society, and is well established in its coverage of all areas of pure mathematics and mathematical statistics. It seeks to publish original high-quality articles of moderate length that will attract wide interest. Papers are carefully reviewed, and those with good introductions explaining the meaning and value of the results are preferred.
Title History
Currently known as:
Journal of the Australian Mathematical Society (2001)
Vol 70 (2001) onwards
ISSN: 1446-7887 (Print), 1446-8107 (Online)

Formerly known as:
Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics
Vol 29 (1980) - Vol 69 (2000)
ISSN: 0263-6115 (Print), 2396-8192 (Online)

Journal of the Australian Mathematical Society. Series A. Pure Mathematics
Vol 19 (1975) - Vol 28 (1979)
ISSN: 0334-3316 (Print), 2059-9169 (Online)

Journal of the Australian Mathematical Society
Vol 1 (1959) - Vol 18 (1974)
ISSN: 0004-9735 (Print), 2059-9234 (Online)